Journal of the Mathematical Society of Japan

The almost weak specification property for ergodic group automorphisms of abelian groups

Masahito DATEYAMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 42, Number 2 (1990), 341-351.

Dates
First available: 19 November 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1227108677

Digital Object Identifier
doi:10.2969/jmsj/04220341

Mathematical Reviews number (MathSciNet)
MR1041229

Zentralblatt MATH identifier
0722.28014

Subjects
Primary: 28D15: General groups of measure-preserving transformations
Secondary: 22D40: Ergodic theory on groups [See also 28Dxx]

Citation

DATEYAMA, Masahito. The almost weak specification property for ergodic group automorphisms of abelian groups. Journal of the Mathematical Society of Japan 42 (1990), no. 2, 341--351. doi:10.2969/jmsj/04220341. http://projecteuclid.org/euclid.jmsj/1227108677.


Export citation